On aspects of asymptotics for plate equations

MA Zaburinskaya, WT van Horssen

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)403-4012
    Number of pages3610
    JournalNonlinear Dynamics: an international journal of nonlinear dynamics and chaos in engineering systems
    Volume41
    Issue number4
    DOIs
    Publication statusPublished - 2005

    Keywords

    • academic journal papers
    • ZX CWTS JFIS < 1.00

    Cite this